# SDR CALA9700485

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT OUTBOARD ELEVATOR TRAILING EDGE SPLIT WITH A 2 INCH CRACK AT INBOARD END. THE ELEVATOR WAS REPAIRED IAW SRM 55-30-00, FIGURE 1 AND BALANCED IAW SRM 55-20-00.
